# SDR R61A20110112

- Difficulty date: May 16, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000026
- Aircraft time: 17,371 hours, 11,490 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Part time: 17,371 hours, 11,490 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE REPORTED LT WING UPPER SKIN CRACKED AT SPAR 2 RIB 10 AREA.  MAINTENANCE REPAIRED SKIN CRACK ON LT WING UPPER TRAILING EDGE AT SPAR 2 RIB 10 IAW ETD 2011-170/02998.  MANUFACTURED REPAIR FILLER FROM .080 2024T3 PO 000587-2010.  A/C IS STILL OUT OF SERVICE IN HEAVY CHECK.
